# SDR HEEA954963

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2246Q
- Make and model: Bell 206L-1
- Aircraft serial: 45752
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Defective
- Location: Cockpit Gps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKYNAV 5000 DOES NOT PICK UP SIGNALS.
